1. bookTom 24 (2016): Zeszyt 3 (September 2016)
Informacje o czasopiśmie
License
Format
Czasopismo
eISSN
1898-9934
Pierwsze wydanie
09 Jun 2008
Częstotliwość wydawania
4 razy w roku
Języki
Angielski
Otwarty dostęp

Quasi-uniform Space

Data publikacji: 21 Feb 2017
Tom & Zeszyt: Tom 24 (2016) - Zeszyt 3 (September 2016)
Zakres stron: 205 - 214
Otrzymano: 30 Jun 2016
Informacje o czasopiśmie
License
Format
Czasopismo
eISSN
1898-9934
Pierwsze wydanie
09 Jun 2008
Częstotliwość wydawania
4 razy w roku
Języki
Angielski

[1] William W. Armstrong, Yatsuka Nakamura, and Piotr Rudnicki. Armstrong’s axioms. Formalized Mathematics, 11(1):39-51, 2003.Search in Google Scholar

[2] Grzegorz Bancerek, Czesław Bylinski, Adam Grabowski, Artur Korniłowicz, Roman Matuszewski, Adam Naumowicz, Karol Pak, and Josef Urban. Mizar: State-of-the-art and beyond. In Manfred Kerber, Jacques Carette, Cezary Kaliszyk, Florian Rabe, and Volker Sorge, editors, Intelligent Computer Mathematics, volume 9150 of Lecture Notes in Computer Science, pages 261-279. Springer International Publishing, 2015. ISBN 978-3-319-20614-1. doi:10.1007/978-3-319-20615-8_17.Search in Google Scholar

[3] Nicolas Bourbaki. General Topology: Chapters 1-4. Springer Science and Business Media, 2013.Search in Google Scholar

[4] Czesław Bylinski. Some basic properties of sets. Formalized Mathematics, 1(1):47-53, 1990.Search in Google Scholar

[5] Roland Coghetto. Convergent filter bases. Formalized Mathematics, 23(3):189-203, 2015. doi:10.1515/forma-2015-0016.Search in Google Scholar

[6] Hans-Peter A. Künzi. Quasi-uniform spaces - eleven years later. In Topology Proceedings, volume 18, pages 143-171, 1993.Search in Google Scholar

[7] Hans-Peter A. Künzi. An introduction to quasi-uniform spaces. Beyond Topology, 486: 239-304, 2009.10.1090/conm/486/09511Search in Google Scholar

[8] Hans-Peter A. Künzi and Carolina Ryser. The Bourbaki quasi-uniformity. In Topology Proceedings, volume 20, pages 161-183, 1995.Search in Google Scholar

[9] William J. Pervin. Quasi-uniformization of topological spaces. Mathematische Annalen, 147(4):316-317, 1962.10.1007/BF01440953Search in Google Scholar

[10] Alexander Yu. Shibakov and Andrzej Trybulec. The Cantor set. Formalized Mathematics, 5(2):233-236, 1996.Search in Google Scholar

[11] James Williams. Locally uniform spaces. Transactions of the American Mathematical Society, 168:435-469, 1972.10.1090/S0002-9947-1972-0296891-5Search in Google Scholar

[12] Mirosław Wysocki and Agata Darmochwał. Subsets of topological spaces. Formalized Mathematics, 1(1):231-237, 1990.Search in Google Scholar

Polecane artykuły z Trend MD

Zaplanuj zdalną konferencję ze Sciendo